Happy New Years!

Well, I’ve been gone for awhile. My apologies.
I hope you have all had a good holidays, actually, on that note:
HAPPY NEW YEAR!

I’ve been really sick the past few months, and had to switch around my meds to try and combat all the horrible new and increasing symptoms I’ve been facing. So over the holidays, Christmas day to be exact I felt like absolute death. I was a living zombie. Rawr.
I was vomiting non-stop. Into the night and the early morning I could not keep ANYTHING down. I had a fever, insane weakness and heaviness, my face was jaundiced, my head felt like it was exploding and I almost passed out. Anyways, I pieced things together and I realized that my LIVER has been the problem. The jaundice, vomiting up bile, not being able to tolerate my meds  at all -eugh. (Apparently this is very common though for us lyme patients on long term abx!)
So because of this, I’ve been off all of my meds. It’s only been a week, but I certainly don’t feel like I’m dying anymore. PHEW. You all can put your guns away, because I no longer want yall to blow my head off. (That’s how bad the pain was!)
And then prior to that, maybe a week earlier, I had stroke like symptoms where I was unable to speak and only make sounds, was suddenly weak, had a horrible headache and even bladder issues (that was new! 😦 *sigh*)
But right now, I’m alive. My head is burning and my TMJ area aches on my jaw, I feel dizzy and I have a huge headache. I’m not on my meds. So I don’t know if I’m beginning to relapse or if I have been feeling ill because of detoxing? (And having a toxin overload in my blood?)

But possible yucky detox side effects aside, I’m starting off the new year, 2014 with liver friendly foods and vitamins.
I’m going to be trying to eat tons of green smoothies. I just made one with kale, spinach, bananas and kefir! It was baaangin! Just sayin’.
I am also taking milk thistle, alpha lipoic acid, magnesium, B vitamins, and multivitamins to aid in helping my liver get it’s mojo back.

I may have to eventually do “IV” antibiotics because that way it bypasses the liver and gut and goes directly into the bloodstream. It would be more expensive (*gag*) but I’ll have to do it, if that’s what I need to do.
So I may be doing some more fundraising in the near future to cover the picc lines, meds, supplements etc.
🙂

Anyways though, no matter what you’re going through remember that God IS with you.
Love you all,
XOXO.

 

Advertisements

3 thoughts on “Happy New Years!

  1. Wow, you’ve sure been through the ringer, lately. Detox really sucks, if that’s part of the problem. damn near killed me and I was in the hospital for 10 days, 3 of which were spent in ICU. I sure hope you get to feeling better real soon. My diseases, although different, I understand the pain, fatigue, nausea, etc. Hang in there and know you are not alone. I’m always here if you want to talk, vent or whatever. have a “good” day.:)

    • That was such a nice comment,
      I appreciate that so much!
      And I’m also sorry that you’ve gone through the ringer with being ill too, it really is no fun. If you ever need to talk or vent to anyone please feel free to hit me up.
      Thanks and well wishes your way! ❤

  2. You’re quite welcome. I just know how hard it is and most people don’t understand. How can they if they haven’t been through it? That’s what I like about it here at WP, there are so many other people that can truly understand. I’m sorry that there are so many other sick people out there, but it’s good to have the support from those that do understand. When I was going through withdrawals after I pulled off a pain patch because it was making me not be able to talk and I mean you could not understand a word I was saying. It scared me to death and I knew it would put me into withdrawals because my body is used to narcotics and opiates, it was like I was having a stroke. I couldn’t talk, I couldn’t remember anything, I would start to say something that you couldn’t understand anyway and then I would forget what I was saying after just a few words, and then it got to where I couldn’t even walk without a walker. My BP bottomed out at 64/24. I thought I was going to die. I really did. They eventually did take me down for a CT scan to make sure I hadn’t had a stroke or a brain tumor, thank God it was neither. It was all withdrawals. Horrible, horrible thing to have to go through. My pain management doctor overdosed me on the Butrans patch. He started me on the highest dose, when we all know you start on the lowest dose and work your way up. I never went back to him again. That was the second time he overdosed me. Sorry, I didn’t really mean to write a novel. Remember that I am always here if you need to talk, vent, rant and rave, scream, or whatever. I’ll listen and never judge you, ever. I sure hope you are doing much better now. Stay strong, my friend, you are not alone.:)
    Peace,
    Tammy:)

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s